UNIGE document Scientific Article
previous document  unige:12796  next document
add to browser collection
Title

The lattice of integral flows and the lattice of integral cuts on a finite graph

Authors
Nagnibeda, Tatiana
Published in Bulletin de la société mathématique de France. 1997, vol. 125, no. 2, p. 167-198
Stable URL https://archive-ouverte.unige.ch/unige:12796
Full text
Article (Author postprint) (298 Kb) - public document Free access
Structures

191 hits

110 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :